# SDR ZZDA2011386

- Difficulty date: April 11, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOST SYSTEM "A" QUANTITY & PRESSURE DURING CRUISE.  FOUND IN/OUT LINES TO SYSTEM A HYD PUMP CASE DRAIN FILTER LEAKING .  RETORQUED LINES REF B737 AMM 20-50 PERFORMED ENG.  RUN / SYSTEM RUN LEAK TEST, NO LEAKS NOTED.  RESERVICED RESEVOIRS TO FUL REF AMM 12-12.
